# SDR SWAA2023010989578

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 37,465 hours, 22,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTS; FWD ENTRY DOOR SLIDE GRIT BAR LOOSE @ RETAINER CLIP<[01] ADJUSTED GRIT BAR RETAINER HOLDER ( CLIP ) PER M/M S.I.P
